MathSciNet Relay Station
MathSciNet bibliographic data
MR951228 31C15 (28A12 35B20 35J25)
Dal Maso, Gianni $\Gamma$-convergence and $\mu$-capacities. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 (1987), no. 3, 423–464 (1988).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement